# SDR AALA202511102983

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 36,020 hours, 14,744 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 11783
- Condition: Binding
- Location: Zone 700
- Part time: 13,485 hours, 4,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN LANDING GEAR BRAKES BINDING AFTER LANDING AT LOW SPEED. MAINTENANCE REPLACED THE #3 MAIN LANDING GEAR BRAKE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-42-27.
